# SDR COMA0760614

- Difficulty date: October 25, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,733 hours, 26,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55190
- Condition: Faulty
- Location: Emergency Lights
- Part time: 17,021 hours, 14,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5103 - EMERGENCY LIGHTS AT MAIN CABIN DOOR AND SERVICE DOOR INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.  NO FURTHER DEFECTS.
